Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Seventy-Third William Lowell Putnam Mathematical Competition

Leonard F. Klosinski, Gerald L. Alexanderson and Mark Krusemeyer
The American Mathematical Monthly
Vol. 120, No. 8 (October 2013), pp. 679-688
DOI: 10.4169/amer.math.monthly.120.08.679
Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.120.08.679
Page Count: 10
  • Download ($19.00)
  • Cite this Item
Item Type
Article
References
The Seventy-Third William Lowell Putnam Mathematical Competition
Preview not available

Abstract

Abstract The results of the Seventy-Third William Lowell Putnam Mathematical Competition.

Page Thumbnails